# SDR CALA2021061400856

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N4873U
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 47,674 hours, 30,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347100720490
- Condition: Corroded
- Location: Frm 47-51 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM GVI INSP FIND AFT CGO COMPT JOINT STRINGER CORROSION AT FR47/51-FR52 S43L REF HAECO NON-ROUTINE NO.9440347,ORIGINATED BY EMP V906550. PERFORMED BY EMP V906550,REPLACED AFT CGO COMPT JOINT STRINGER COUPLING AS PER SRM 51-42-11 REV 137. RII BY TA327.
